English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The realizability of operations on homotopy groups concentrated in two degrees

MPS-Authors
/persons/resource/persons234928

Baues,  Hans-Joachim
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235259

Frankland,  Martin
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Baues, H.-J., & Frankland, M. (2015). The realizability of operations on homotopy groups concentrated in two degrees. Journal of Homotopy and Related Structure, 10(4), 843-873. doi:10.1007/s40062-014-0086-3.


Cite as: http://hdl.handle.net/21.11116/0000-0004-12D1-B
Abstract
There is no abstract available